T R A C K       P A P E R
ISSN:2394-3661 | Crossref DOI | SJIF: 5.138 | PIF: 3.854

International Journal of Engineering and Applied Sciences

(An ISO 9001:2008 Certified Online and Print Journal)

Strongly Gorenstein injective complexes with respect to a cotorsion pair

( Volume 6 Issue 5,May 2019 ) OPEN ACCESS
Author(s):

Kaiying Yuan

Abstract:

This paper introduces strongly Gorenstein injective complexes with respect to a cotorsion pair , that is, strongly Gorenstein injective complexes, and give some properties and equivalent characterizations. Firstly, we define Gorenstein injective complexes, that is the complexes of Gorenstein injective modules, and discuss some properties. Secondly, we define strongly Gorenstein injective complexes, and prove Gorenstein injective complex is a summand of some strongly Gorenstein injective complex.

DOI DOI :

https://dx.doi.org/10.31873/IJEAS.6.5.2019.15

Paper Statistics:

Total View : 147 | Downloads : 138 | Page No: 43-45 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.